Translator Disclaimer
2005 Generic uniqueness of minimizers for a class of infinite horizon variational problems arising in continuum mechanics
Alexander J. Zaslavski
Adv. Differential Equations 10(10): 1183-1200 (2005).

Abstract

In this paper we study infinite horizon variational problems arising in continuum mechanics and establish a generic uniqueness of an optimal solution.

Citation

Download Citation

Alexander J. Zaslavski. "Generic uniqueness of minimizers for a class of infinite horizon variational problems arising in continuum mechanics." Adv. Differential Equations 10 (10) 1183 - 1200, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1134.49020
MathSciNet: MR2162366

Subjects:
Primary: 49K40
Secondary: 49J05, 74G65

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 10 • 2005
Back to Top